# SDR ASAA2012112993385

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 7,445 hours, 2,292 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL DURING MASTER CAUTION RECALL SPEED TRIM FAIL CAUTION LIGHT ILLUMINATED.  DURING DDPG PREPARATION SPEED TRIM LIGHT DID NOT COME ON WITH MASTER CAUTION RECALL.  BOTH AB CHANNELS COMPLIED WITH DFCS BITE LIBRARY TEST NR 32 CHANNEL AB TEST. SURFACE TEST PASSED.
